# SDR GLBA2002031

- Difficulty date: March 10, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 12,305 hours, 15,816 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1303890023
- Part serial: 62649178
- Condition: Intermittent
- Location: Torque Indicator
- Part time: 3,406 hours, 3,731 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT TORQUE INDICATOR FAILED, REPLACED TRANSMITTER OPS CHECKED SYSTEM SATISFACTORY
